# SDR CA030421009

- Difficulty date: April 3, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 13,029 hours
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Accumulator
- Part number: 6875224
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING AIR LEAK CHECK & AFTER FUEL SYSTEM MAINTENANCE, A LEAK WAS DETECTED AT END OF ACCUMULATOR, WHERE MALL ADAPTER IS ATTACHED.
